# SDR DHL2008749004

- Difficulty date: January 14, 2008
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727223
- Aircraft serial: 22013
- Aircraft time: 60,829 hours, 31,012 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT SHEAR TIE CORRODED AT FORWARD SIDE OF BS 680 FRAME AND STRINGER 26R.  REMOVED CORRODED SHEAR TIE IAW SRM 51-30-2.  CLEANED AREA AROUND SHEAR TIE IAW SOPM 20-30-3.  NO DEFECTS NOTED IAW SRM 51-10-6 PARA 3.  FABRICATED NEW SHEAR TIE IAW SRM 53-10-2 FIGURE 3, 51-20-1, AND 51-305.  ALODINED AND PRIMED PART IAW SRM 51-10-2.  INSTALLED SHEAR TIE IAW SRM 51-30-2 AND 53-10-4 FIGURE 15.
